# SDR ASOA04035

- Difficulty date: January 15, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Aerosp ATR72
- Aircraft serial: 372
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN MCN, THE EMERGENCY LIGHT ON THE PASSENGER DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY ON THE PASSENGER DOOR.  OPERATIONAL CEHCKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
